Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 48 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

2
Potential comparison and asymptotics in scalar conservation laws without convexity

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.244, no.1, pp.40 - 51, 2008-01

3
MULTIGRID CONVERGENCE THEORY FOR FINITE ELEMENT/ FINITE VOLUME METHOD FOR ELLIPTIC PROBLEMS : A SURVEY

곽도영researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.12, no.2, pp.69 - 79, 2008-06

4
On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

Kwon, Soonsikresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

5
Co-contractions of graphs and right-angled Artin groups

Kim, Sang-hyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.2, pp.849 - 868, 2008

6
Holomorphic functions on bundles over annuli

Zaffran, Danresearcher, MATHEMATISCHE ANNALEN, v.341, no.4, pp.717 - 733, 2008-08

7
On the formality and strong Lefschetz property of symplectic manifolds

Hwang, TG; Kim, Jin-Hongresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.145, pp.363 - 377, 2008-09

8
Rigidity of periodic diffeomorphisms of homotopy K3 surfaces

Kim, Jin-Hongresearcher, QUARTERLY JOURNAL OF MATHEMATICS, v.59, pp.237 - 256, 2008-06

9
Classification problems of toric manifolds via topology

MIKIYA MASUDA; Suh, Dong Youpresearcher, CONTMEPORARY MATHEMATICS, v.460, pp.273 - 286, 2008-01

10
WELL-POSEDNESS AND ILL-POSEDNESS OF THE FIFTH-ORDER MODIFIED KDV EQUATION

Kwon, Soonsikresearcher, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2008

rss_1.0 rss_2.0 atom_1.0